标题：Disjoint directed triangles and quadrilaterals in directed graphs
作者：Yan, Jin; Jiang, Suyun
作者机构：[Yan, Jin; Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者地址：[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
关键词：Directed graph; Disjoint cycle; Directed triangle; Directed; quadrilateral
摘要：Let s >= 1 and t >= 1 be two integers and let D be a directed graph of order n >= 3s + 4t. It is proved that if delta(D) >= (3n - 3)/2, then D contains s directed triangles and t directed quadrilaterals such that all of them are vertex disjoint. This theorem strengthens early results by Wang [H. Wang, Independent directed triangles in a directed graph, Graph and Combinatorics 16 (2000), 453-462] and Zhang and Wang [D. Zhang, H. Wang, Disjoint directed quadrilaterals in a directed graph, J. Graph Theory 50 (2005), 91104].